×

zbMATH — the first resource for mathematics

Adomatic and idomatic numbers of graphs. (English) Zbl 0507.05059

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] COCKAYNE E. J., HEDETNIEMI S. T.: Towards a theory of domination in graphs. Networks 7, 1977, 247-261. · Zbl 0384.05051 · doi:10.1002/net.3230070305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.